# SDR USAASB01313

- Difficulty date: November 16, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214747
- Condition: Hung Up
- Location: Lt Mlg
- Part time: 26,245 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA-FLT 1223 - AFTER LANDING AT LGA, ATC ADVISED THAT SMOKE WAS COMING FROM THE LT MLG. NO FIRE NOTED.  A/C PULLED ONTO TAXIWAY, AND HAD THE GEAR INSP. NO PROBLEMS NOTED. A/C TAXIED TO THE GATE WITHOUT PROBLEMS.  PIT - FLT 1908 - THE NEXT FLIGHT, CREW REPORTED A STRONG BRAKE AND RUBBER SMELL AFTER TAKEOFF. CREW LEFT GEAR DOWN AFTER DEPARTURE TO COOL DOWN A POSSIBLE HOT BRAKE. UPON LANDING AT PIT, ATC REPORTED SMOKE COMING FROM THE BRAKE. AGAIN, NO FIRE WAS NOTED BUT FIRE EQUIPMENT WAS CALLED OUT. AIRCRAFT WAS CHECKED PRIOR TO BEING ALLOWED TO TAXI TO THE GATE. MAINTENANCE FOUND THE NR 1 BRAKE HANGING UP.  REMOVED AND REPLACED THE NR 1 BRAKE ASSEMBLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
